# SDR CALA2015111300926

- Difficulty date: November 13, 2015
- Submitted: November 13, 2015
- Operation: Air carrier
- Aircraft: N39423
- Make and model: Boeing 737924ER
- Aircraft serial: 32829
- Aircraft time: 25,402 hours, 8,468 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 111A6201
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC INSPECTION, CRACKS FOUND AT SEAT TRACK RBL 24.75, POSITION 2, 3 & 4, REF STEP 2 OF AD.  SEAT TRACK FLANGES HAVE BEEN REPAIRED IAW ECRA 5320-02626.
